MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM; SCS LEAD
Model Number 102879
Medical Device Problem Codes High impedance (1291); Intermittent Shock/Stimulation (2287)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported intermittent loss of stimulation.Disconnected electrodes were identified when the patient changed posture.Fluoroscopy identified that both leads were in close proximity, which could attribute to the identified intermittent disconnected electrodes.A revision procedure was completed and one of the implanted leads was removed.Intra-operative impedance check did not reveal any disconnected electrodes.During the initial programming visit three (3) days post revision procedure, disconnected electrodes were identified.No additional intervention has been reported to saluda at the time of this report.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 90CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key21108698
Report Number3016111136-2025-00003
Device Sequence Number7947488
Product Code LGW
UDI-Device Identifier09352307001657
UDI-Public09352307001657
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2025
Report Date (Section F) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Model Number102879
Device Catalogue Number3009
Device Lot Number9017072934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/13/2024
Event Location Hospital
Date Report to Manufacturer12/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2025
Date Device Manufactured03/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown